# SDR P5CA2019092300192

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 33,423 hours, 5,395 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bolt
- Part number: BACB30US7K18
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - BOLT, LOWER FUSELAGE STA 1243, PRESSURE BULKHEAD FASTENER RBL 120. REMOVED DAMAGED PART IAW SRM 51-40-02 REV 28. INSTALLED NEW PART IAW DWG NO 65B07992, SH 115 & SRM 51-40-02 REV 28. JOB COMPLETED AND CONDITION CHECKS NORMAL.
